# SDR DALA2016072805684

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT WET AREA, RT FLOORBEAM STA 947 CORRODED AT FASTENER HOLE RBL 60".  MAINTENANCE REPAIRED AFT WET AREA FLOOR BEAM 947 IAW SRM 53-70-51, REPAIR 5.
